# SDR DALA2021030101120

- Difficulty date: February 21, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DECAL INSPECTION MAINTENANCE FOUND CGO DR;FWD;S/N325; DENT OUT OF LIMITS BTW STA 590-620 AT FWD CARGO DOOR IN REF LOG 3525323 AND REPAIRED PER SRM 52-30-01. (LP 1736232)
